# SDR UPS04242575

- Difficulty date: June 1, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- Aircraft time: 67,038 hours, 49,303 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, ENGINE NR 1 THRUST REVERSER O/B FAIRING IS CRACKED AT MID AFT END.  REPLACED FAIRING IAW MM 78-30-43.
